MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410160-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Aneurysm (1708); Obstruction/Occlusion (2422)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one (1) year post initial procedure, the patient had an occlusion of the right ovation iliac limb due to the limb being in a bend in the iliac artery and this shut flow down to limb.It was also noted that the left side had become aneurysmal.The physician elected to treat the patient by extending both limbs to successfully resolve these events.The final patient status was reported as doing good and was released home.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the right common iliac artery limb occlusion with additional endovascular procedure events are confirmed.The complaint is most likely anatomy related.The right common iliac artery was sharply angled.The inferior stent margin of the right iliac stent landed in the sharp angulation, which most likely contributed to the right iliac occlusion.The left common iliac artery aneurysm enlargement is unconfirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of the left common iliac artery aneurysm enlargement could not be determined.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16519001
Report Number3008011247-2023-00033
Device Sequence Number15017443
Product Code MIH
UDI-Device Identifier00850007370114
UDI-Public(01)00850007370114(17)250126(10)FS012522-34
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberTV-IL1410160-J
Device Catalogue NumberTV-IL1410160-J
Device Lot NumberFS012522-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS010622-02; OVATION IX ILIAC LIMB, LOT # FS020122-50; OVATION PRIME FILL POLYMER, LOT # FF070121-03
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown